# SDR DALA2019021401057

- Difficulty date: February 14, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 84,044 hours, 10,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT SEVERAL DENTS ON I/B AFT FLAP EXTERNAL UPPER SURFACE. REPAIRED PER SRM 51-70-10.
